Thank you to all those people who bumped up my question re. T3 and esp. to Wasabi for your info. Saw the doc. and he explained my test results and why I was feeling worse after having been on thyroid med. for 3 months. I was on a compound of 30mcg T3 and 10 mg hydrocortisone in one capsule. The test results showed increase cholesterol, and decreased thyroid function. My BP was also high. I felt very tired and cfs-ish. Not stressed, more flushed than normal or shaky - just sooo tired and weak. Well, apparently, even though I have builing up and taking things (e.g., rhodoila, special protein liquid, Vit C, D3, special salt etc.) to improve my adrenal function since I tested positive for low adrenal function in Sept., the adrenals are still not strong enough to support the low level of T3 he put me on, even with the hydrocortosone. He told me to stop the compound. I did - and I felt a little better within 24 hours and have continued to get back to "normal" cfs, as opposed to "I want to die" cfs. So now we shall be looking into adrenal extracts to improve the adrenal function sufficiently so that, when/if I restart the T3's, my adrenals should be better able to cope with it. I am not keen to increase the level of the hydrocortosine because of potential side effects of higher doses, but he might be able to talk me into taking the hydrocortosine by itself for a few months in conjunction with adrenal support medication, before we have another go at the T3's. I am giving this report in some detail as part of my thanks to those who provided support and with the hope that it might provide some information for anyone else with a similar reaction to thyoid med.